# SDR AALA201809129034

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 17,661 hours, 7,069 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Turnbuckle
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE FOUND THE SLIDING WINDOW ROLLER TURNBUCKLE LOOSE.   RIGGED THE SLIDING WINDOW IAW AMM 56-12-11.
